# SDR REXA2012101301397

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 25,971 hours, 23,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLOOR TRACK ROW 8 NOT ORANGE.  REMOVED AND REPLACED FLOOR TRACK EMERGENCY LIGHT AT ROW 8 IN ACCORDANCE WITH CRJ AMM 33-51-01.  OPS CHECK GOOD.  OK FOR SERVICE.
